# SDR HALA0700502

- Difficulty date: November 24, 2007
- Submitted: November 26, 2007
- Operation: Air carrier
- Aircraft: N591HA
- Make and model: Boeing 767-33A
- Aircraft serial: 33423
- Aircraft time: 18,439 hours, 3,555 cycles
- System (JASC): 4920 · APU Core Engine
- Part: Apu
- Condition: Malfunctioned
- Stage of operation: NR
- How discovered: C
- Nature of condition: J
- Precautionary procedure: K

## Discrepancy

ETOPS SIGNIFICANT SYSTEM, APU FAILED TO START.  FAULT LIGHT ILLUM AND EICAS MSG APU FAULT DISP ADDITIONAL START ATTEMPTS UNSUCCESSFUL.  PERFORM BIT CHECK ON ECU.  NO FAULTS NOTED.  RUN APU OP CHECK NORMAL.  NO DEFECTS NOTED.  PER FIM 49-11-00.
